# SDR SWIA202054557

- Difficulty date: October 26, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Guide
- Part number: 601R385471
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR GUIDES ARE BROKE/CRACKED X4 (AIRFRAME SIDE).  C-CHECK RO 12/05/2020.  REMOVED AND REPLACED 4 EA AVIONICS DOOR GUIDE FITTINGS, REF CRJ 200 AMM.  TOOL USED: TUC 4200 CAL DUE: 30-SEP-21.
